Please use this identifier to cite or link to this item: http://eir.zntu.edu.ua/handle/123456789/3136
Full metadata record
DC FieldValueLanguage
dc.contributor.authorСніжко, Наталія Вікторівна-
dc.contributor.authorSnizhko, Nataliia V.-
dc.contributor.authorСнижко, Наталия Викторовна-
dc.date.accessioned2018-05-16T07:19:22Z-
dc.date.available2018-05-16T07:19:22Z-
dc.date.issued2010-
dc.identifier.urihttp://eir.zntu.edu.ua/handle/123456789/3136-
dc.descriptionSnizhko, N. V. Bisingular integral equations with the constant coefficients in generalized Hölder spaces / N.V Snizhko // Труды Международных школ-семинаров «Методы дискретных особенностей в задачах математической физики». Выпуск 8. – Орёл : ОГУ, 2010. – С. 89 – 92.uk
dc.description.abstractUK: Для бісингулярних інтегральних рівнянь зі сталими коефіцієнтами обгрунтовуються прямі проекційні методи наближеного розв’язання (колокацій та редукції) в узагальнених просторах Гельдера. EN: For bisingular integral equations with constant coefficients direct projection methods of approximate solution (collocation, reduction) are justified in generalized Hölder spaces RU: Для бисингулярных интегральных уравнений с постоянными коэффициентами обосновываются прямые проекционные методы приближённого решения (коллокаций и редукции) в обобщённых пространствах Гёльдераuk
dc.language.isoenuk
dc.publisherОрловський державний університетuk
dc.subjectбісингулярні інтегральні рівнянняuk
dc.subjectмодуль неперервностіuk
dc.subjectядро Кошіuk
dc.subjectbisingular integral equationsuk
dc.subjectmodulus of continuityuk
dc.subjectCauchy kerneluk
dc.subjectбисингулярные интегральные уравненияuk
dc.subjectмодуль непрерывностиuk
dc.subjectядро Кошиuk
dc.titleBisingular integral equations with the constant coefficients in generalized Hölder spacesuk
dc.title.alternativeБісингулярні інтегральні рівняння зі сталими коефіцієнтами в узагальнених просторах Гельдераuk
dc.title.alternativeБисингулярные интегральные уравнения с постоянными коэффициентами в обобщённых пространствах Гёльдераuk
dc.typeArticleuk
Appears in Collections:Наукові статті кафедри ВМ

Files in This Item:
File Description SizeFormat 
Snizhko_Bisingular_integral.pdfНаукова стаття182.96 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.